Change search
Refine search result
1 - 2 of 2
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Fringuelli, Roberto
    et al.
    Department of Mathematics, Università di Roma Tre Largo San Leonardo Murialdo, Roma, 00146, Italy.
    Pirisi, Roberto
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    The Picard group of the universal abelian variety and the Franchetta conjecture for abelian varieties2019In: The Michigan mathematical journal, ISSN 0026-2285, E-ISSN 1945-2365, Vol. 68, no 3, p. 651-671Article in journal (Refereed)
    Abstract [en]

    We compute the Picard group of the universal Abelian variety over the moduli stack Ag,n of principally polarized Abelian varieties over C with a symplectic principal level n-structure. We then prove that over C the statement of the Franchetta conjecture holds in a suitable form for Ag,n.

  • 2.
    Pirisi, Roberto
    KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
    Cohomological Invariants Of Genus Three Hyperelliptic Curves2018In: Documenta Mathematica, ISSN 1431-0635, E-ISSN 1431-0643, Vol. 23, p. 969-996Article in journal (Refereed)
    Abstract [en]

    We compute the cohomological invariants with coefficients in Z/pZ of the stack H-3 of hyperelliptic curves of genus 3 over an algebraically closed field.

1 - 2 of 2
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf